On the lifespan of strong solutions to the periodic derivative nonlinear schrÖdinger equation

Kazumasa Fujiwara, Tohru Ozawa

Research output: Contribution to journalArticle

Abstract

An explicit lifespan estimate is presented for the derivative Schrödinger equations with periodic boundary condition.

Original languageEnglish
Pages (from-to)275-280
Number of pages6
JournalEvolution Equations and Control Theory
Volume7
Issue number2
DOIs
Publication statusPublished - 2018 Jun 1

Fingerprint

Life Span
Strong Solution
Periodic Boundary Conditions
Nonlinear equations
Nonlinear Equations
Boundary conditions
Derivatives
Derivative
Estimate

Keywords

  • Finite time blowup
  • Lifespan estimate
  • ODE approach
  • Periodic DNLS
  • Power type nonlinearity without gauge invariance

ASJC Scopus subject areas

  • Modelling and Simulation
  • Control and Optimization
  • Applied Mathematics

Cite this

On the lifespan of strong solutions to the periodic derivative nonlinear schrÖdinger equation. / Fujiwara, Kazumasa; Ozawa, Tohru.

In: Evolution Equations and Control Theory, Vol. 7, No. 2, 01.06.2018, p. 275-280.

Research output: Contribution to journalArticle

@article{a3eea8320cc5452b95ea6832d7486246,
title = "On the lifespan of strong solutions to the periodic derivative nonlinear schr{\"O}dinger equation",
abstract = "An explicit lifespan estimate is presented for the derivative Schr{\"o}dinger equations with periodic boundary condition.",
keywords = "Finite time blowup, Lifespan estimate, ODE approach, Periodic DNLS, Power type nonlinearity without gauge invariance",
author = "Kazumasa Fujiwara and Tohru Ozawa",
year = "2018",
month = "6",
day = "1",
doi = "10.3934/eect.2018013",
language = "English",
volume = "7",
pages = "275--280",
journal = "Evolution Equations and Control Theory",
issn = "2163-2472",
publisher = "American Institute of Mathematical Sciences",
number = "2",

}

TY - JOUR

T1 - On the lifespan of strong solutions to the periodic derivative nonlinear schrÖdinger equation

AU - Fujiwara, Kazumasa

AU - Ozawa, Tohru

PY - 2018/6/1

Y1 - 2018/6/1

N2 - An explicit lifespan estimate is presented for the derivative Schrödinger equations with periodic boundary condition.

AB - An explicit lifespan estimate is presented for the derivative Schrödinger equations with periodic boundary condition.

KW - Finite time blowup

KW - Lifespan estimate

KW - ODE approach

KW - Periodic DNLS

KW - Power type nonlinearity without gauge invariance

UR - http://www.scopus.com/inward/record.url?scp=85064657595&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85064657595&partnerID=8YFLogxK

U2 - 10.3934/eect.2018013

DO - 10.3934/eect.2018013

M3 - Article

AN - SCOPUS:85064657595

VL - 7

SP - 275

EP - 280

JO - Evolution Equations and Control Theory

JF - Evolution Equations and Control Theory

SN - 2163-2472

IS - 2

ER -